such as confussion,excessive tallking ,stroke like symptoms.
I realize this answer is very, very late but may help someone.
I think excess Vitamin D (such as in overdose) may cause central nervous systems as listed below (may not be extreme mental problems but have some effect):
Symptoms can include headache, weakness, drowsiness, dry mouth, nausea, vomiting, constipation, muscle or bone pain, metallic taste in the mouth, weight loss, itchy skin, changes in heart rate, loss of interest in sex, confusion, unusual thoughts or behavior, feeling unusually hot, severe pain in your upper stomach spreading to your back, or fainting.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Oct 2009 • 1 answer
Posted 12 Aug 2011 • 2 answers
Posted 19 Oct 2011 • 2 answers
Ischemic Stroke - I'm not sure what my strokes are called. Which type.My dr said the first one was a
Posted 14 Apr 2012 • 1 answer
Posted 1 Apr 2013 • 1 answer